# SDR REXA97187

- Difficulty date: July 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N935MA
- Make and model: Saab SF340A
- Aircraft serial: 340A073
- Engine: Ge CT75A2
- System (JASC): 7540 · Bleed Air Indicating System
- Part: T4.5 Bias Trim
- Condition: Out Of Adjust
- Location: Bleed Air System
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

TEMPERATURE REACHED 941 DEGREES CELSIUS AT 108 PERCENT TORQUE ON TAKEOFF ROLL.  ADJUSTED T4.5 BIAS TRIMMER.  (X)
